Optimal H2 Model Reduction for Large Scale MIMO Systems via Tangential Interpolation
Year: 2011
International Journal of Numerical Analysis and Modeling, Vol. 8 (2011), Iss. 1 : pp. 174–188
Abstract
We consider the optimal H2 model reduction for large scale multi-input multi-output systems via tangential interpolation. Specifically, we prove that for general multi-input multi-output systems, the tangential interpolation-based optimality conditions and the gramian-based optimality conditions are equivalent. Based on the tangential interpolation, a fast algorithm is proposed for the optimal H2 model reduction. Numerical examples are presented to demonstrate the approximation accuracy and computational efficiency of the proposed algorithm.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2011-IJNAM-680
International Journal of Numerical Analysis and Modeling, Vol. 8 (2011), Iss. 1 : pp. 174–188
Published online: 2011-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 15
Keywords: Optimal H2 model reduction tangential interpolation multi-input multi-output system.